# SDR N6WA20111017025

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 16,059 hours, 11,035 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OVERWING EMERGENCY DOOR HANDLE COVER KEEPS FALLING OFF.  REATTACHED AS NESSASARY IAW AMM 51-22-61.
